I just got a free sample for 3 weeks of Cymbalta, and I'm worried if these 3 weeks will be full of head on effects or just taking it will get into your brain and I wait for the effect after I'm out of the sample.
17 Apr 2012
What dose are you taking? I started with 30mg just over a week ago and have continued with that same dose for now. For me it took about a week to feel ok with it. My anxiety lessened quite a bit even quicker. I don't think it's recommended to suddenly quit so are you only taking it for 3 weeks? I wouldn't take it until you know you're not going to run out if it's working for you or if you need to slowly stop it.
17 Apr 2012
It can take upwards of a full month to reach maximum effectiveness. You must continue to take the medication for it to continue to work. I don't recommend just stopping the medication once you have been on it for several weeks as you may experience withdrawal-like symptoms including diarrhea, headache, and something called brain zaps, electrical sensations in your head. Anyway, once you have been on the cymbalta for a couple of weeks the side effects will subside and the medication will begin to work. You'll need to continue with the medication by having your doctor prescribe. If you can not afford the medication the manufacturer can supply with free medication if you qualify financially. Go to the site Rxassist.org and use their clearinghouse for pharmaceutical assistance programs to obtain the application or ask your doctor for assistance.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
celexa wasnt working for me so dr gave me cymbalta to take
1 answer • 25 Sep 2009
1 answer • 12 Jun 2010
1 answer • 23 Feb 2011
2 answers • 20 Mar 2012
I was initially prescribed 2.5mg bd. 11 weeks later this was increased to 5mg bd, yesterday. How long did it originally take to start working & ...
1 answer • 9 Nov 2013